# SDR TSAA0623118

- Difficulty date: December 13, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N748AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30050
- Aircraft time: 21,029 hours, 8,603 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1 Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW NOTED THAT NR 1 HF RADIO WOULD NOT TUNE.  AIRCRAFT LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FIM TASK 23-11-00-810-801 WITH NO DEFECTS NOTED.  NR 1 HF RADIO OPERATED NORMALLY ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.  A FLIGHT VERIFICATION WAS PERFORMED FOR THE NR1 HF SYSTEM.  SYSTEM CHECK WAS FOUND NORMAL AND NOTED BY MAINTENANCE.
